# SDR AUS20011166

- Difficulty date: November 5, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 654456115
- Condition: Faulty
- Location: Spoiler
- Part time: 42,031 cycles
- Component: Drag Control Ac
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LT NR 2 SPOILER ACTUATOR FAULTY.  ACTUATOR WOULD OSCILLATE WHEN A LOAD WAS APPLIED TO THE SPOILER TRAILING EDGE.
